Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
superstarbaby

My chin is feeling strange?

Recommended Posts

Well, I am about 6 weeks into my Accutane course. I am on 40 mg daily and things have been going ok, my skin is looking pretty clear at the moment and overall I am happy.

That is apart from my chin! I have noticed over the last day or two that is has become quite lumpy, it feels a bit strange, kind of numb and tight. I am a bit worried and not sure what to do?

Any ideas?

Share this post


Link to post
Share on other sites

Your getting ready to peel.

I think this Accutane is like gettting peels at the salon really.

My chin is the worst.

I buff the dead skin off lightly and use that CeaVa cream

Share this post


Link to post
Share on other sites
Your getting ready to peel.

I think this Accutane is like gettting peels at the salon really.

My chin is the worst.

I buff the dead skin off lightly and use that CeaVa cream

Thanks, I think you are right! I have noticed that I am allot more flaky now, I think I have been quite lucky so far. My make up now looks awful!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×